search

Gravol Dual Relief (12 Hour)

Dimenhydrinate 100mg
*The product shipped may have different packaging depending on supplier/strength chosen

Gravol Dual Relief (12 Hour)

Over the Counter
Dimenhydrinate 100mg
Select Strength
BRAND
Canada
Marketed as Gravol Dual Relief in Canada Manufactured by: Church And Dwight
SWITCH & SAVE
Take advantage of our generic equivalent everyday low prices
SWITCH & SAVE
Take advantage of our generic equivalent everyday low prices

Select Quantity
Other Gravol Dual Relief (12 Hour) Options for Purchase:
Type
Product
Manufacturer
Country
Qty-price (USD)
Product Information:

Therapeutic Class:

Commonly used Brand names associated with Gravol Dual Relief (12 Hour) and its equivalents in the US are AHIST, Alavert, Allegra, Aller-Chlor, Aller-G-Time, Antivert, Atarax, Benadryl, Brovex, Children's Benadryl Allergy Fastmelt, Children's Pedia Care, Clarinex, Complete Allergy, Compoz Nighttime Sleep Aid, Diphen, Dormin Sleep Aid, Dramamine, Dytan, Dytuss, FusePaq Dicopanol, Histex PD, Hydramine, Lodrane, Nolahist, Optimine, Pediatex 12, Periactin, Polaramine, Q-dryl, Quenalin, Serabrina LA France, Siladryl, Silphen, Simply Allergy, Simply Sleep, Sleep-Ettes D, Sleep Formula, Sleepinal, Sominex, Tavist, Twilite, Unisom, Unisom Sleepgels Maximum Strength, Vistaril, Xyzal, Zymine, and ZyrTEC. In Canada, this medication is known by the following names: Allergy Formula, Allergy Formula Liquid, Benadryl Allergy Children's, Benadryl Children's, Buckley's Jack & Jill Bedtime, Clear Allergy Formula For Adults And Children, Diphedryl Clear, Gravol, Gravol Adult's Suppository, Gravol Children's Suppository, Gravol Junior's Suppository, and Hismanal.

The active ingredient used in this medication and its equivalents is ANTIHISTAMINE (Oral route, Parenteral route, Rectal route). The most frequently available dosage forms being tablet, syrup, tablet, extended release, solution, capsule, extended release, elixir, capsule, liquid, tablet, chewable, suspension, extended release, suspension, suppository, powder for suspension, tablet, disintegrating, capsule, liquid filled, and film. Check with your doctor to see if one of the forms is a fit for you.

Uses For Gravol Dual Relief (12 Hour)

Antihistamines are used to relieve or prevent the symptoms of hay fever and other types of allergy. They work by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes. Also, in some persons histamine can close up the bronchial tubes (air passages of the lungs) and make breathing difficult.

Some of the antihistamines are also used to prevent motion sickness, nausea, vomiting, and dizziness. In patients with Parkinson's disease, diphenhydramine may be used to decrease stiffness and tremors. Also, the syrup form of diphenhydramine is used to relieve the cough due to colds or hay fever. In addition, since antihistamines may cause drowsiness as a side effect, some of them may be used to help people go to sleep.

Ordering Gravol Dual Relief (12 Hour) from MailOrderMeds.com

When placing an order for Gravol Dual Relief (12 Hour) online from MailOrderMeds.com, you can trust that we are providing you with the highest quality medications at the lowest price available. We pride ourselves on offering an unmatched customer service experience.

MailOrderMeds.com, unlike many of our competitors, provides free standard shipping to the US and Puerto Rico. We do this to provide even better value on Gravol Dual Relief (12 Hour) to our customers.

We offer more than just lower prices on Gravol Dual Relief (12 Hour) and free shipping. Our customer service compared to other Canadian pharmacies is unmatched. Our trained patient service representatives are available to answer most of your questions. MailOrderMeds.com also has a team of professional pharmacists that can also offer you a prescription consultation or answer questions about any other drug you may be taking. It's this difference that sets MailOrderMeds.com apart and makes ordering Gravol Dual Relief (12 Hour) from us, safe, easy and convenient.

This medication is available only with your doctor's prescription.